IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2630 
Small font sizeDefault font sizeIncrease font size
Navigate Here
    Next article
    Previous article
    Table of Contents

Resource Links
    Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed284    
    Printed24    
    Emailed0    
    PDF Downloaded39    
    Comments [Add]    

Recommend this journal

 

 LETTER TO THE EDITOR
Year : 2021  |  Volume : 53  |  Issue : 5  |  Page : 412-414

Oxcarbazepine-induced systemic lupus erythematosus: A rare and serious adverse drug reaction to a common anticonvulsant


1 Department of Dermatology, Military Hospital Kirkee, Pune, Maharashtra, India
2 Department of Rheumatology, Command Hospital Pune, Pune, Maharashtra, India
3 Department of Pathology, Armed Forces Medical College, Pune, Maharashtra, India
4 Department of Dermatology, Armed Forces Medical College, Pune, Maharashtra, India
5 Department of Medicine, Armed Forces Medical College, Pune, Maharashtra, India

Correspondence Address:
Dr. Anwita Sinha
22 Delmar Tower, Clover Village, Wanowrie, Pune - 411 040, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijp.IJP_445_20

Rights and Permissions








[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow